PerampaAIAN
Annals of Indian Academy of Neurology
  Users Online: 1284 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size
 
LETTER TO THE EDITOR
Ahead of Print

Serotonin syndrome masquerading as status epilepticus following ingestion of tranylcypromine and clomipramine and L-tryptophan: A case report


1 Clinical Pharmacist, Department of Clinical Pharmacy, Fortis Hospital, Mumbai, Maharashtra, India
2 Consultant Psychiatrist, Fortis Hospital, Mumbai, Maharashtra, India
3 Director, Critical Care, Fortis Hospital, Mumbai, Maharashtra, India
4 Registered Medical Officer, Fortis Hospital, Mumbai, Maharashtra, India
5 Consultant Critical Care, Fortis Hospital, Mumbai, Maharashtra, India
6 Consultant Neurologist, Fortis Hospital, Mulund, Mumbai, Maharashtra, India

Correspondence Address:
Rima Chaudhari,
Fortis Hospital, Mulund Goregaon Link Road, Bandup West, Mumbai - 400 078, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/aian.aian_336_22



Print this article
 [NEXT]
 [PREV]
 Table of Contents

  Search Pubmed for
 
    -  Ambarapu S
    -  Tilwe K
    -  Pandit RA
    -  Gaikwad BV
    -  Meshram HM
    -  Choudhary J
    -  Chaudhari R
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed39    
    PDF Downloaded1    

Recommend this journal